MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10619
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft fracture occurred.The target lesion was located in a calcified artery.A 5.00 x 20 synergy ii drug-eluting stent was advanced to treat the lesion.However, the device got stuck and fractured.The device was removed and the procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient's status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy ii us mr 5.00 x 20 stent delivery system was returned for analysis.A visual examination of the stent found stent damage.Stent struts from the proximal region were lifted.The undamaged stent od (outer diameter) was measured using snap gauge and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of tip damage.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.A recommended 0.014 was loaded without issue.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10938127
Report Number2134265-2020-16709
Device Sequence Number16941404
Product Code NIQ
UDI-Device Identifier08714729973447
UDI-Public08714729973447
Combination Product (Y/N)N
Initial Reporter CountryRQ
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2022
Device Model Number10619
Device Catalogue Number10619
Device Lot Number0025272363
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1